Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Shades of the Liar

John F. Post
Journal of Philosophical Logic
Vol. 2, No. 3 (Jul., 1973), pp. 370-386
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226068
Page Count: 17
  • Download ($43.95)
  • Cite this Item
Shades of the Liar
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[370]
    [370]
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383
  • Thumbnail: Page 
384
    384
  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386